PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 748-760
Tytuł artykułu

A larger GL 2 large sieve in the level aspect

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study the orthogonality of Fourier coefficients of holomorphic cusp forms in the sense of large sieve inequality. We investigate the family of GL 2 cusp forms modular with respect to the congruence subgroups Γ1(q), with additional averaging over the levels q ∼ Q. We obtain the orthogonality in the range N ≪ Q 2−δ for any δ > 0, where N is the length of linear forms in the large sieve.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
2
Strony
748-760
Opis fizyczny
Daty
wydano
2012-04-01
online
2012-01-18
Twórcy
Bibliografia
  • [1] Bombieri E., Friedlander J.B., Iwaniec H., Primes in arithmetic progressions to large moduli, Acta Math., 1986, 156(3–4), 203–251 http://dx.doi.org/10.1007/BF02399204
  • [2] Conrey J.B., Iwaniec H., Soundararajan K., Asymptotic large sieve, preprint available at http://arxiv.org/abs/1105.1176
  • [3] Deshouillers J.-M., Iwaniec H., Kloosterman sums and Fourier coefficients of cusp forms, Invent. Math., 1982, 70(2), 219–288 http://dx.doi.org/10.1007/BF01390728
  • [4] Iwaniec H., Topics in Classical Automorphic Forms, Grad. Stud. Math., 17, American Mathematical Society, Providence, 1997
  • [5] Iwaniec H., Kowalski E., Analytic Number Theory, Amer. Math. Soc. Colloq. Publ., 53, American Mathematical Society, Providence, 2004
  • [6] Iwaniec H., Li X., The orthogonality of Hecke eigenvalues, Compos. Math., 2007, 143(3), 541–565
  • [7] Iwaniec H., Sarnak P., Perspectives on the analytic theory of L-functions, Geom. Funct. Anal., 2000, Special Volume, Part II, 705–741
  • [8] Oberhettinger F., Tables of Bessel Transforms, Springer, New York-Heidelberg, 1972 http://dx.doi.org/10.1007/978-3-642-65462-6
  • [9] Watson G.N., A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, 1944
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0125-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.